# SDR SWAA2022071126306

- Difficulty date: July 6, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 21,371 hours, 10,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EXIT SIGN COVERS FELL OFF. / [01] REINSTALLED CENTER AISLE OVERHEAD EMERGENCY EXIT SIGN COVERS IAW SIP.
